# SDR AALA201709119004

- Difficulty date: September 10, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 2,304 hours, 904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Condition: Punctured
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 3L EXTERIOR SLIDE COVER IS PUNCTURED. MAINTENANCE FOUND CRACK / IMPACT DAMAGE ON L3 DOOR ESCAPE SLIDE EXTERNAL COVER (1.5 INCHES BY .75 INCH) ADJACENT TO WING TO BODY FAIRING ACCESS PANEL. ACCOMPLISHED EA 273309 AND CLOSED BELLY FAIRING PANEL IN POSITION PER AMM 25-62-47. MAINTENANCE REPLACED L3 SLIDE PER 25-62-42.
